MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5 PULSE OXIMETER (INTERNATIONAL ONLY)

MASIMO - 40 PARKER RAD-5 PULSE OXIMETER (INTERNATIONAL ONLY)
Model Number 25508
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported: "failure on reading led - freeze and still turn on customer can have the reading of value." no consequences or impact to patient were reported.

Brand Name
RAD-5 PULSE OXIMETER (INTERNATIONAL ONLY)
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7729973
Report Number2031172-2018-00408
Device Sequence Number1404847
Product Code DQA
UDI-Device Identifier00843997005913
UDI-Public00843997005913
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25508
Device Catalogue Number9214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1